Jump to content
CrazyBoards.org

  • ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

  • Similar Content

    • By MisterMelancholy
      I fucking hate how ugly I am. 
      I have naturally curly and wavy hair like that girl on Peanuts. It's really messy and whenever I try to comb it always goes back to the way it was as if I've never combed in the first place with 3 minutes. Everyone at school makes fun of me by calling me a "crackhead" and a homeless person because of my hairstyle.
      I am also morbidly obese, weighing 237 pounds. I hate how fat I am and I used to wear jackets all the time even in the summer to try to hide my fat. I also try to hold my breath to be temporarily skinnier. I trying to lose weight but it's impossible as I don't have access to any gyms especially since I'm only 16 and I'm not really the well off type.
      I also eat a shitton and I'm really impulsive about it. I'll try to commit to eating less and healthy but 5 seconds later I've downed a whole tub of ice cream and I've only realized it when it's too late and I feel guilt.
      I've contemplated starving myself as a result to lose weight. 
      Is anyone else going through similar stuff? Anyone have any advice?
    • By Cyclingsarah
      Hi guys,
      just started Lithium yesterday. I know it can take several weeks to work, but I already feel it clearing my head a bit.
      question tho. Can lithium make anxiety worse in the beginning - like SSRI’s? Because I now find myself very panicky
      I am also on lexapro and mirtazapine. 
    • By Cyclingsarah
      Just wondering. I have a lot of anxiety and am startinh lithium for bipolar disorder in a few weeks
    • By Simba Cub
      Hi guys!
      So, I've been complaining for a while now of Myoclonic Seizures which my doc tells me is most likely caused thanks to my antipsychotic regime, spanning Clozapine to Trifluoperazine. I get them worse at night, an hour or two after dosing. Why is that?
      Is it because I've just taken my meds?
      Or is it because it's at this point that my meds are on their lowest ebb, not having seeped back into my bloodstream yet?
      Help!
    • By PurplePaisley
      I was on Olanzapine for about one year and during that time I did excessive spending which may have caused  lowering impulse control and consequently am now in bankruptcy.
      Have been off Olanzapine since December, 2018.
      In March went on Seroquel and experienced manic situations, where I was out of control (never had this happen to me before). I became excessively hostile towards a clerk in Walgreens, reduced my veterinarian to tears and alienated alot of my neighbors by my raging.  We upped the Seroquel thinking I was having my first manic episode, it only made everything worse.  Since coming off of Seroquel in last two weeks, I am now calm and the urge to act out aggressively is gone and I am mortally embarrassed about my behaviors.
      New psych doc now, former one retired.  Started Reluxti two days ago at .5 mg.  First day experienced some brain zaps and thinking it might have been due to the mixing of recently going off of Seroquel and introducing Reluxti.  Today, no brain zaps.  Taking Benadryl to help with insomnia as Rexulti may become stimulating. 
      I know this is a very expensive drug and being on Medicare I do not qualify for any of the manufacturer's savings plans. My new psych doc believes he can keep me on his extra supplies forever or until they go generic.  I am worried about being on this drug and loosing him as a psychiatrist and ending up with a co-pay of $400.00 a month and ending up in the Medicare Donut-hole very quickly. The trial pack he gave me has a 14 day supply.
      I recently did a gene study thru GenOMind.  I am an ultra-rapid metabolizer and subject to many skin issues.  When I first saw him, he became very frustrated with me and didn't believe me that I can't tolerate most of the behavioral meds out there but once he got the gene study, he then understood.  The only drug he would suggest is Rexulti. 
      I am in a quandary as to what to do about going on this very expensive medication with no way of paying for this and getting stuck on this drug should I loose my new psych doc and his many samples.
      Purple
       
       
       
       
×
×
  • Create New...